# SDR AALA202108182998

- Difficulty date: August 18, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 67,576 hours, 25,632 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: 321431
- Condition: Defective
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE L4 SLIDE WAS REPLACED AND DURING THE POST INSTALLATION FUNCTIONAL CHECK OF THE EMERGENCY ESCAPE LIGHTING SYSTEM MULTIPLE FAULTS OCCURRED FOR THE EMERGENCY POWER SUPPLY UNIT BATTERIES AT THE LEFT MID FORWARD, LEFT EXIT AND LEFT AFT POSITIONS. IN ADDITION, THE LEFT-HAND LAST SEAT ROW SEAT MOUNTED EXIT LIGHT WAS INOPERATIVE DUE TO A BROKEN CANNON PLUG ON THE WIRE HARNESS. MAINTENANCE REPLACED THE BATTERY PACKS LEFT MID FORWARD (AALA202108182998), LEFT EXIT (AALA202108188222) & LEFT AFT POSITION (AALA202108188894) AND REPLACED THE WIRE HARNESS (AALA202108188309) FOR THE LAST LEFT-HAND SEAT ROW EXIT LIGHT PER AMM 33-51-38 AND ESPM 20-33-45. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 33-51-19.
